# SDR SWAA2024021251214

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 60,604 hours, 36,270 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: UNKNOWN
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE T/E FLAPS STOPPED AT >10<15 WIHT FLAPS 15 SELECTED<[01] R&R FLAP POSITION TRANSMITTER IAW AMM 27-58-01. OP CHECK GOOD
